# SDR UPS97822185

- Difficulty date: January 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1150-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-CHECK, LONG 29L CORRODED AT AFT PIT SLIDE DOOR FWD TORQUE BOX, STA 1150-1160.  REMOVED DAMAGED LONG SECTION IAW DC8 SRM S53-2-2D.  CUT EXTERNAL SKIN TO ACCESS LONGERON IAW DC8 SRM D53-2-1 FIG 7.  FABRICATED NEW SKIN  DOUBLER AND FILLER PER DC8 SRM D53-2-1D FIG 7.  FABRICATED SPLICES AND LONG SECTION PER DC8 SRM D53-2-2D.  ALOINDED AND PRIMED ALL PARTS IAW DC8 SRM D51-1-8.  INSTALLED DOUBLER IAW DC8 SRM 51-1-20D AND 51.
